# SDR UALA2013020400671

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 62,337 hours, 23,450 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA SYSTEM SCRATCHY AND INTERMITTENT ALONG WITH F/A PANEL CIDS CAUTION LIGHT ILLUMINATED.  INITIAL CIDS RESET, NO HELP.  FOUND SYS FAULT OF CAM CHPT.  REMOVED AND INSTALLED CIDS DIR 1 REF AMM.  CIDS FAULT CLEARED.  FOUND FLIGHT ATTENDANT HANDSET SQUEAL AND FEEDBACK ASSOCIATED WITH GROUND HEADSET JACK.  CLEANED JACK AND CYCLED HEADSET INTO JACK.  BOTH FLIGHT ATTENDANT HAND SETS FUNCTION RESTORED.  OPS CHECKED GOOD WITH NO FEEDBACK.  RESET CIDS AT F-A FWD PANEL. ACP'D OPERATIONAL CHECK OF PA SYSTEM, AMM 23-73-00-710-005-A & MECH-GRD CALL AMM  23-42-00-710-001-A. BOTH SYSTEMS CK'D OK.
